# SDR DLM88100787

- Difficulty date: March 8, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 49,253 hours, 36,504 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9936580
- Condition: Cracked
- Location: Sta 1295-1306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1295 TO 1306, BL0 INTERCOSTAL BETWEEN BEAM CRACKED IN 4 PLACES.
